# SDR AWXA200600040

- Difficulty date: December 21, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601174SP
- Part serial: 201
- Condition: Debonded
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED DISBOND AREA ON THE TOP OF THE NO. 6 SLAT WEDGE ABOVE THE INBOARD AUX TRACK AT WS 344R TO WS 348.5R.  MAINTENANCE REMOVED DAMAGED AREA ON THE NO. 6 SLAT WEDGE IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED AND SEALED FABRICATED REPAIR PARTS TO THE NO. 6 SLAT WEDGE IAW BOEING 737-300 SRM 51-70-10-2R4.
